Postings about donating, selling or re-selling any drugs are not allowed on this board. Thank you for your cooperation. Anyone who posts about donating, buying or selling drugs will be banned from this board. If you need to contact the board monitor send an email message to: Over 40 High FSH Board Monitor


 Return to Index  

So sorry

August 14 2012 at 12:40 AM
No score for this post
Jen  (no login)


Response to Tried to understand your msg below but.....

Hi Z,

Thanks for getting back to me. Yeah, I am not sure what was going on with my post. I think what I was wondering is; did your hair loss stop? Did you hair grow back? We're you ever able to find out why you were having the loss? I am wondering if mine is linked to my slightly elevated DHEAS. Was yours high? I am suspect that the estinyl is doing something maybe with my DHT. I am so sorry you went through this. I see a new Dr in 3 weeks and I hope she will know what to do. Again, thanks.

 
Scoring disabled. You must be logged in to score posts.Respond to this message   
Responses